# SDR DLM88040757

- Difficulty date: August 12, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 44,546 hours, 35,517 cycles
- Engine: Pwa JT8D219
- Engine time: 34,486 hours, 26,521 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 739001000
- Part serial: F21988
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE WOULD NOT ACCELERATE ABOVE 60 PERCENT N2 ON TAKEOFF ROLL.  REPLACED PD VALVE.
